MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.(b)(4).Manufacturer contacted customer (several attempts) in a follow-up call to ensure the customer's condition since the initial call and that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
 
Event or Problem Description
Consumer reported complaint for low blood glucose results.Mother is calling on behalf of the customer.The customer is concerned with results obtained of 34mg/dl.The expected fasting blood glucose test result range is undisclosed.The customer did report not feeling well at time of incident.Medical attention is reported as a result of the actual blood glucose results and reported symptoms.The product is not stored by customer according to specification in the kitchen.During the call on (b)(6) 2018, a blood test was performed non-fasting by the customer and produced test results 196mg/dl using true metrix air meter.The test strip lot manufacturer's expiration date is 10/31/2019.The meter memory was not reviewed for previous test result history.Customer's mother stated that when her son was home, he took his blood glucose on the meter and it read 34 mg/dl fasting.Mother stated that son drank some soda and took his blood again and got a result of 210 mg/dl non- fasting.Customers mother stated that son was not feeling well later that day and she took him to the hospital.When customer arrived at the hospital, blood sugar was 200 plus non-fasting (not sure of what the actual result was).Mother did not disclose details on whether treatment was provided.Mother stated that son was admitted on sunday (b)(6) 2018 and was discharged on (b)(6) 2018.
 
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = t) internal report # (b)(4) product not yet returned for evaluation.Most likely underlying root cause: mlc-20-user's test strip had poor storage(kitchen).Test strip udi#: (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call to ensure the customer's condition since the initial call and that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.Correction: correction made on the mlurc by qc on 12/27/2018.Correct the evaluation conclusion code and mlurc on section h.
 
Event or Problem Description
Consumer reported complaint for low blood glucose results.Mother is calling on behalf of the customer.The customer is concerned with results obtained of 34mg/dl.The expected fasting blood glucose test result range is undisclosed.The customer did report not feeling well at time of incident.Medical attention is reported as a result of the actual blood glucose results and reported symptoms.The product is not stored by customer according to specification in the kitchen.During the call on (b)(6) 2018, a blood test was performed non-fasting by the customer and produced test results 196mg/dl using true metrix air meter.The test strip lot manufacturer's expiration date is 10/31/2019.L the meter memory was not reviewed for previous test result history.Customer's mother stated that when her son was home, he took his blood glucose on the meter and it read 34 mg/dl fasting.Mother stated that son drank some soda and took his blood again and got a result of 210 mg/dl non- fasting.Customers mother stated that son was not feeling well later that day and she took him to the hospital.When customer arrived at the hospital, blood sugar was 200 plus non-fasting (not sure of what the actual result was).Mother did not disclose details on whether treatment was provided.Mother stated that son was admitted on sunday (b)(7) 2018 and was discharged on (b)(6) 2018.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8034616
Report Number1000113657-2018-01126
Device Sequence Number11107516
Product Code NBW
UDI-Device Identifier00311917173894
UDI-Public(01)00311917173894
Combination Product (Y/N)N
Initial Reporter StateIL
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 12/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMV2883
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 10/09/2018
Supplement Date Received by Manufacturer10/09/2018
Initial Report FDA Received Date11/02/2018
Supplement Report FDA Received Date12/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY; SECOND THERAPY